TARU PUBLICATIONS
Journal of Interdisciplinary Mathematics cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-012X·ISSN (Print): 0972-0502

Monthly Journal: Publishes the methodological and theoretical role of mathematics and mathematical applications underpinning scientific research.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Open Access Research Article

0-Semigroup of g-transformation

* , ,

* Corresponding author · click or hover a name for details

pp. 311–316Vol. 28Issue 1February 2025DOI: 10.47974/JIM-1986XML
Received:
04 Jun 2024
Published Online:
13 Feb 2025
Article type:
Research Article
Language:
EN
Article no.:
JIM-1986
Pages:
311–316

Abstract

In this paper, we introduce a novel type of semi group which is called the g-C0-semigroup. We get the new relation between C0-semigroup and integral transformations by using g-transformation to induce certain type of c0-semigroup. We give some results and some theorems on this concept.

Keywords

Subject Classifications

44A0547D03

References

[1] A. N. Albukhuttar and I. H. Jaber, “Elzaki transformation of linear equations without subject to any initial conditions,” Journal of Advanced Research in Dynamical and Control Systems, vol. 11, no. 2 (2019). [Online]. Available: https://api.semanticscholar.org/CorpusID:189972534. 
[2] A. V. Kostin, “The uniformly correct solvability of boundary value problems for abstract equations with the Keldysh-Feller operator,” Differential Equations, vol. 7, no. 8, pp. 1419-1425 (1995). [Online]. Available: https://www.mathnet.ru/links/b61f42d4b5a643f3bc767e5808d2a33f/de9514.pdf.  
[3] A. V. Kostin, “On analytic semigroups and strongly continuous cosine-functions,” DAN SSSR, vol. 307, no. 4, pp. 796-799 (1989). [Online]. Available: https://www.mathnet.ru/links/068982a17ccd92b29a7c606b3e20f4c1/zns16769.pdf. 
[4] D. E. Abdulrasool and A. N. Alkiffai, “Population growth equation by fuzzy common integral transforms,” J. Interdiscip. Math., vol. 25, no. 6, pp. 1909-1918 (2022). [Online]. Available: https://doi.org/10.1080/09720502.2022.2095960. 
[5] E. Hille, Functional Analysis and Semigroups, R. Phillips, M. Publishing House of Foreign Literature (1962). [Online]. Available: https://z-lib.io/book/15109880. 
[6] H. Jafari and X.-J. Yang, “Towards new general double integral transform and its applications to differential equations,” J. Mathematical Methods in the Applied Sciences, vol. 2021, no. 1, pp. 1-8 (2021). [Online]. Available: https://doi.org/10.1002/mma.7898. 
[7] G. K. Watugala, “Sumudu transform: A new integral transform to solve differential equations and control engineering problems,” International Journal of Mathematical Education in Science and Technology, vol. 24, no. 1, pp. 35-43 (1993). [Online]. Available: https://doi.org/10.1080/0020739930240105. 
[8] H. Yang and X. Zhang, “The independent domination numbers of strong product of two cycles,” J. Discrete Math. Sci. Cryptography, vol. 21, no. 7-8, pp. 1495-1507 (2018). [Online]. Available: https://doi.org/10.1080/09720529.2017.1316988. 
[9] S. G. Krane, Linear Differential Equations in Banach Space, Moscow: Science (1967). [Online]. Available: https://doi.org/10.1007/BF02105398. 
[10] L. Boyadjiev and Y. Luchko, “Mellin integral transform approach to analyze the multi-dimensional diffusion-wave equations,” Chaos Solitons Fractals, vol. 102, no. 1 (2017). [Online]. Available: https://doi.org/10.1016/j.chaos.2017.03.050. 
[11] M. Nadeem, S. Ahmad, M. K. Siddiqui, M. A. Ali, M. R. Farahani, and A. J. M. Khalaf, “On some applications related with algebraic structures through different well-known graphs,” J. Discrete Math. Sci. Cryptography, vol. 24, no. 2, pp. 451-471 (2021). [Online]. Available: https://doi.org/10.1080/09720529.2021.1885806. 
[12] R. F. Kadam and K. M. Mohammed Al-Abrahemee, “Neuro-fuzzy system for solving fuzzy singular perturbation problems,” J. Interdiscip. Math., vol. 25, no. 5, pp. 1509-1524 (2022). [Online]. Available: https://doi.org/10.1080/09720502.2022.2079229. 
[13] S. Maitama and W. Zhao, “New Laplace-type integral transform for solving steady heat-transfer problem,” Thermal Science, vol. 25, no. 1, Part A, pp. 1-12 (2021). [Online]. Available: https://doi.org/10.2298/tsci180110160m. 
[14] Y. G. Abbood Al-Ameri and M. H. Geem, “On g-transformation,” Journal of University of Babylon, vol. 29, no. 2, pp. 107-118 (2021). [Online]. Available: https://www.iasj.net/iasj/article/219113.
[15] W. Gao and M. R. Farahani, “The hyper-Zagreb index for an infinite family of nanostar dendrimers,” J. Discrete Math. Sci. Cryptography, vol. 20, no. 2, pp. 515-523 (2017). [Online]. Available: https://doi.org/10.1080/09720529.2016.1220088.

Views: 198Downloads: 140Citations: 2